Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Heartburn!!

  1. #1
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973

    Heartburn!!

    Usually, when i take Reforvit-B, i get heartburn, but this time it is really bad. What do you think i should do for this? Do traditional Malox and other OTC products work for this and why is the Reforvit-B causing this?

  2. #2
    Jdawg50's Avatar
    Jdawg50 is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Mountains
    Posts
    3,095
    Get some OTC Ranitadine- sp? or Zantac, or pepcid. Stuff works good. Its ussually dosed in 75mg form, but the 150mg form is what is widely presrcribed. If it keeps bothering you go to you doc, and get some Prevacid, Nexium, Protonix or some other Proton pump inhibitor

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •